# SDR GUUA06250702

- Difficulty date: June 25, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N280AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120231
- Aircraft time: 33,976 hours, 33,790 cycles
- Engine: Pwa PW118
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Mlg Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 9231, DURING FLIGHT BOTH (B) LANDING GEAR LIGHTS FOR NOSE WHEEL ILLUMINATED.  REMOVED INSPECTED AND REINSTALLED LANDING GEAR PROXIMITY HARNESS.
